| Model Number |
7151H |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured, as the customer's weight was not provided.
Event or Problem Description
An advocate called to report that the customer's blood glucose readings between (b)(6) 2020 were not stored in the memory of the contour meter.There was no allegation of an adverse event alleged.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer returned, the contour meter with serial#: (b)(6) for evaluation.Which is different from the one implicated to be involved in the event occurrence i.E.Serial#: (b)(6).No test strips were returned.Therefore, the returned meter was tested with the in-house contour test strips, using a blood sample.Which gave a satisfactory performance.The blood glucose readings obtained, during in-house testing were properly stored in the meter's memory.